Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    What is wrong with me? What happened?
    avatar
    Potfish posted:
    Hello,

    I had something terrifying happen to me and I don't know hwy. I'm not sure if I should go see a doctor or if this may have been a one-time thing.

    I was on my computer when suddenly I needed to catch my breath. I can began to feel very faint. This was for about three seconds.

    About 10 minutes later, the same thing happened, only this time I felt absolutely horrible. My head felt like it was losing blood, or something like that - I thought I was going to pass out. I suddenly got very hot and was sweating all over, and my tinnitus (which is regularly not noticeable) was extremely loud - so loud I could clearly hear it over a fan blowing in the room.

    I felt like I was going to pass out for about 10 seconds, and the sweating and tinnitus lasted for about one minute longer. I fell asleep and now I feel better.

    I checked my blood pressure, which was something like 120/70, and my blood sugar was 102, although I am not diabetic. I have always considered myself fairly healthy.

    What happened to me? Thanks...
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hello Potfish,

    It has been a couple days since your post and I hope you are feeling better. Have you experienced this again? Hopefully you have talked with your doctor.

    This resource for Fainting/Syncope may be helpful. Please talk with your doctor about your symptoms.

    Hope you find answers soon,
    Elizabeth


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.